| Model Number |
CC4204A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information: unk.Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Health professional, occupation: unk.Lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a cc4204a intraocular lens, diopter +22.0 was broken during injection and was then thrown away.This occurred on (b)(6) 2019.Attempts to obtain additional information have not been successful.